# SDR QXEA2014021400117

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 30,319 hours, 31,757 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR LIGHT, AMBER, FLASHES ON & OFF INTERMITTENTLY. GVI OF LT MLG AFT DOORS, LT MLG AFT DOOR LINKAGE AND LT MLG DOOR PROX SENSOR AND ASSOCIATED WIRING AS VIEWED IN LT MLG BAY.  NO DEFECTS.  CHECKED PSEU FOR LGDRCL PROXIMITY SENSOR IT WAS 7.86MH.  ADJUSTED LT MLG AFT DOORS AND LG DOOR CL TARGET IAW AMM 32-12-00-710-801. C/W AMM 32-31-00-710-801, TR-32-436 FOR OPS TEST OF GEAR RETRACTION, 4 TIMES.  ALL CHECKS GOOD. RETURNED TO SERVICE.
